# SDR USAA951075

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 680
- Part time: 71,931 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK INSPECTION, FOUND .75 INCH CRACK AT STATION 680, LONGERON 6L.  REMOVED DAMAGED SECTION OF LONGERON AND SPLICED IN A NEW SECTION PER SRM 53-02.  (M)
